# SDR ASAA2016062617171

- Difficulty date: June 26, 2016
- Submitted: June 28, 2016
- Operation: Air carrier
- Aircraft: N477AS
- Make and model: Boeing 737990ER
- Aircraft serial: 40716
- Aircraft time: 4,242 hours, 1,363 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Warning System
- Condition: False Activation
- Location: Cockpit
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: D

## Discrepancy

AFTER STARTING BOTH ENGINES, PERFORMED A SYSTEM RECALL.  ON RECALL THE AIR CONDITION ILLUMINATED IN THE 6-PACK.  ON THE OVERHEAD PANEL THERE WAS A CONTROLLER CABIN ZONE TEMP AND LT AND RT PACK LIGHTS.  PERFORMED QRH FOR THE PACK LIGHTS AND NEITHER LIGHT CLEARED.  ACFT GROUNDED.  BITE TEST OF NR 1 PACK ZONE TEMP CONTROLLER LOGGED.  MIX MANIFOLD SENSOR AND NR 2 PACK ZONE TEMP CONTROLLER LOGGED.  MIX MANIFOLD SENSOR AND DUCT SENSOR.  CLEARED LOGGED FAULTS ON BOTH CONTROLLERS.  BITE TEST NORMAL, REF AMM TASK 21-62-00-810-801.  OPERATED BOTH PACKS, NO DEFECTS NOTED.
